MAUDE Adverse Event Report: PHILIPS VOLCANO VERRATA PLUS PRESSURE GUIDE WIRE, 185 CM STRAIGHT TIP; WIRE, GUIDE, CATHETER

PHILIPS VOLCANO VERRATA PLUS PRESSURE GUIDE WIRE, 185 CM STRAIGHT TIP; WIRE, GUIDE, CATHETER
Model Number 10185P
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference: (b)(4).This case was reviewed and investigated according to the manufacturer¿s policy.No information available.Attempts to obtain the information has not been successful.No information available.Attempts to obtain the information has not been successful.Not applicable for this device.Not applicable for this device.Country is (b)(6).The probable cause for the missing sensor could not be conclusively determined; however, manipulation and strain can damage the internal components.In addition, the health effect impact code (heic) field was intentionally left blank.A supplemental mdr to follow upon availability to enter code: 2199 (no health consequences or impact).Do not apply to this submission.
 
Event or Problem Description
It was reported that during a coronary procedure inside the body after measurement, the manufacturer's guide wire was prepared normally; connected to pim and was zeroed and normalized.The first measurement was performed without any problems.After the first measurement, when switching to the second vessel/lesion, the pressure was gone.A second manufacturer's guide wire was used to complete the procedure.No patient injury reported.The returned device was visually and microscopically inspected.A portion (smaller than 0.02 mm) of the sensor was broken and missing.This product problem is being submitted since it could not be determined when the sensor separated from the manufacture¿s device.There is a potential for harm if the malfunction were to recur.
 
Additional Manufacturer Narrative
Internal reference: (b)(4).Block h6: adding codes 510 (sensor) and 2199 (no health consequences or impact).

Brand Name
VERRATA PLUS PRESSURE GUIDE WIRE, 185 CM STRAIGHT TIP
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS VOLCANO
2870 kilgore road
rancho cordova CA 95670
MDR Report Key11904782
Report Number2939520-2021-00034
Device Sequence Number11867230
Product Code DQX
UDI-Device Identifier00845225002879
UDI-Public(01)00845225002879(11)201125(17)231125(10)0302093560
Combination Product (Y/N)Y
Initial Reporter CountryNL
PMA/510(K) Number
K161887
Number of Events Summarized123
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2023
Device Model Number10185P
Device Catalogue Number400-0300.38
Device Lot Number0302093560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer06/06/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER.; UNK MFG AND SIZE: INTRODUCER SHEATH.